Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Long term side effects of mirtaz 30mg

iam being prescribed mirtaz 30mg for the last 8 month when will it be tapered or stopped what are its long term side effects i have been prescribed mirtaz30mg for last 8 months now i am fine ,when will it be tapered or stopped what are the long term side effects
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Dear Yeshwant
This is an anti depressant drug therefore you should follow your doctors advice. Ask him if the dose can be reduced gradually and see how you feel then. These has some sideeffects of dependency
You can go for alternative treatment of herbal Ayurvedic drugs available in market for better therapeutic result
Cap Aswagandha
Tapaswini Vati
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor